
Lion Bufferin Luna i 60 tablets
Fast and well-acting-Combined with ibuprofen and acetaminophen-Fast-dissolving "Quick Melt Tablets" * Small particles that do not contain sleepy ingredients and are easy to swallow * Manufacturing method patent No. 4065902 Granulating particles, tablets, and products How to make granules There are products with different active ingredients in bafalin. The antipyretic and analgesic ingredients of this product are ibuprofen and acetaminophen. If you would like to talk to your doctor, dentist, pharmacist or registered distributor, please say ibuprofen or acetaminophen. Please be sure to check the precautions (contraindications) for the designated second-class drugs that we handle. Please consult your pharmacist or registered distributor. Check the drug description document in PDF
Ingredients / quantity / usage Ingredients / quantity [active ingredient] 2 tablets of ibuprofen ・ ・ ・ 130mg (suppresses pain and lowers fever) Acetaminophen ・ ・ ・ 130mg ( It suppresses pain and lowers fever.) Anhydrous caffeine ・ ・ ・ 80mg (Helps suppress pain and relieves headaches.) Dry aluminum hydroxide gel ・ ・ ・ 70mg (Protects gastric mucosa and makes the stomach sick. Prevents roughening.) Contains hydroxypropyl cellulose, D-mannitol, lactic acid, Mg stearate, polyvinyl alcohol (partially saponified), talc, titanium oxide, and soy lecithin as additives.
Dosage and administration. Avoid fasting as much as possible, and take at least 4 hours between doses. Take the following amount with water or lukewarm water. Adults (15 years old and over) ・ ・ ・ 2 tablets per dose, under 15 years old with a maximum of 3 doses per day ・ ・ ・ Do not take [Notes on dosage and administration] (1) Strictly adhere to the dosage and administration please. (2) How to take out the tablet As shown in the figure on the right, press the convex part of the PTP sheet containing the tablet strongly with your fingertip to break the aluminum foil on the back side, take it out and drink it (if you accidentally swallow it, it will stick into the esophageal mucosa. It will lead to unexpected accidents.) Formulation / Shape Film-coated tablets
Efficacy Efficacy 1) Menstrual pain (physiological pain), headache, lower back pain, stiff shoulder pain, muscle pain, joint pain, bruising pain, fracture pain, numbness pain, toothache, pain after tooth extraction・ Relief of nerve pain, ear pain, traumatic pain, and sore throat 2) Relieving fever during bad cold and fever
Precautions for use Precautions for use 1. Do not take the following people (1) People who have had allergic symptoms due to this drug or the ingredients of this drug. (2) Persons who have had asthma after taking this drug or other antipyretic analgesics or cold remedies. (3) Children under the age of 15. (4) Pregnant women within 12 weeks of the expected delivery date. 2. Do not take any of the following medicines while taking this drug Other antipyretic analgesics, cold remedies, sedatives 3. Do not drink alcohol before or after taking this medicine. Please do not use it continuously for a long period of time. The following people, please consult your doctor, dentist, pharmacist or registered distributor before taking (1) People who are treated by a doctor or dentist. (2) Pregnant women or those who are thought to be pregnant. (3) People who are breastfeeding. (4) Elderly people. (5) People who have had allergic symptoms due to drugs. (6) Person who received the following diagnosis. Heart disease, kidney disease, liver disease, systemic lupus erythematosus, mixed connective tissue disease (7) People who have had the following diseases. Gastric / duodenal ulcer, ulcerative colitis, Crohn's disease 2. If you experience any of the following symptoms after taking this medicine, you may have side effects. Stop taking this medicine immediately and consult a doctor, pharmacist or registered distributor with this document. Related parts: Symptoms Skin: Nausea ・Redness, itching, bruising Digestive system: nausea / vomiting, loss of appetite, stomach discomfort, stomach pain, stomatitis, chest burn, stomach upset, abdominal pain, diarrhea, bloody stool, gastrointestinal bleeding Respiratory: Shortness of breath Others: Blurred eyes, nausea, swelling, nose blood, bleeding in the teeth, bleeding is difficult to stop, bleeding, back pain, excessive decrease in body temperature, body sickness In rare cases, the following serious symptoms occur You may. In that case, please see a doctor immediately. Name of symptom: symptom shock (Anaphy)
Ingredients / quantity / usage Ingredients / quantity [active ingredient] 2 tablets of ibuprofen ・ ・ ・ 130mg (suppresses pain and lowers fever) Acetaminophen ・ ・ ・ 130mg ( It suppresses pain and lowers fever.) Anhydrous caffeine ・ ・ ・ 80mg (Helps suppress pain and relieves headaches.) Dry aluminum hydroxide gel ・ ・ ・ 70mg (Protects gastric mucosa and makes the stomach sick. Prevents roughening.) Contains hydroxypropyl cellulose, D-mannitol, lactic acid, Mg stearate, polyvinyl alcohol (partially saponified), talc, titanium oxide, and soy lecithin as additives.
Dosage and administration. Avoid fasting as much as possible, and take at least 4 hours between doses. Take the following amount with water or lukewarm water. Adults (15 years old and over) ・ ・ ・ 2 tablets per dose, under 15 years old with a maximum of 3 doses per day ・ ・ ・ Do not take [Notes on dosage and administration] (1) Strictly adhere to the dosage and administration please. (2) How to take out the tablet As shown in the figure on the right, press the convex part of the PTP sheet containing the tablet strongly with your fingertip to break the aluminum foil on the back side, take it out and drink it (if you accidentally swallow it, it will stick into the esophageal mucosa. It will lead to unexpected accidents.) Formulation / Shape Film-coated tablets
Efficacy Efficacy 1) Menstrual pain (physiological pain), headache, lower back pain, stiff shoulder pain, muscle pain, joint pain, bruising pain, fracture pain, numbness pain, toothache, pain after tooth extraction・ Relief of nerve pain, ear pain, traumatic pain, and sore throat 2) Relieving fever during bad cold and fever
Precautions for use Precautions for use 1. Do not take the following people (1) People who have had allergic symptoms due to this drug or the ingredients of this drug. (2) Persons who have had asthma after taking this drug or other antipyretic analgesics or cold remedies. (3) Children under the age of 15. (4) Pregnant women within 12 weeks of the expected delivery date. 2. Do not take any of the following medicines while taking this drug Other antipyretic analgesics, cold remedies, sedatives 3. Do not drink alcohol before or after taking this medicine. Please do not use it continuously for a long period of time. The following people, please consult your doctor, dentist, pharmacist or registered distributor before taking (1) People who are treated by a doctor or dentist. (2) Pregnant women or those who are thought to be pregnant. (3) People who are breastfeeding. (4) Elderly people. (5) People who have had allergic symptoms due to drugs. (6) Person who received the following diagnosis. Heart disease, kidney disease, liver disease, systemic lupus erythematosus, mixed connective tissue disease (7) People who have had the following diseases. Gastric / duodenal ulcer, ulcerative colitis, Crohn's disease 2. If you experience any of the following symptoms after taking this medicine, you may have side effects. Stop taking this medicine immediately and consult a doctor, pharmacist or registered distributor with this document. Related parts: Symptoms Skin: Nausea ・Redness, itching, bruising Digestive system: nausea / vomiting, loss of appetite, stomach discomfort, stomach pain, stomatitis, chest burn, stomach upset, abdominal pain, diarrhea, bloody stool, gastrointestinal bleeding Respiratory: Shortness of breath Others: Blurred eyes, nausea, swelling, nose blood, bleeding in the teeth, bleeding is difficult to stop, bleeding, back pain, excessive decrease in body temperature, body sickness In rare cases, the following serious symptoms occur You may. In that case, please see a doctor immediately. Name of symptom: symptom shock (Anaphy)
JAN: 4903301169710